MathSciNet Relay Station
MathSciNet bibliographic data
MR2927225 92D25 (34D20)
Chen, Fengde; Ma, Zhaozhi; Zhang, Huiying Global asymptotical stability of the positive equilibrium of the Lotka-Volterra prey-predator model incorporating a constant number of prey refuges. Nonlinear Anal. Real World Appl. 13 (2012), no. 6, 2790–2793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement